# SDR SWAA2022033188937

- Difficulty date: March 28, 2022
- Submitted: March 31, 2022
- Operation: Air carrier
- Aircraft: N500WR
- Make and model: Boeing 737-8H4
- Aircraft serial: 36898
- Aircraft time: 26,576 hours, 12,184 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 23 THRU 30 DEF SIDEWALL LIGHTS AND AFT GALLEY COVE LIGHTS ARE DELAYED WHEN T 03/28- OP'S CHECKED GOOD / [01] RELAMPED SIDEWALL LIGHT ASSY @ ROW 22DEF IAW AMM 33-22-00. OPS CHECK GOOD. MEL CLEARED.
